MathSciNet Relay Station
MathSciNet bibliographic data
MR790793 14F05 (14N10)
Lange, Herbert Höhere Sekantenvarietäten und Vektorbündel auf Kurven. (German) [Higher secant varieties and vector bundles on curves] Manuscripta Math. 52 (1985), no. 1-3, 63–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement